Erratum to "Numerical measures of segregation" [Math. Soc. Sci. 42 (2001) 13-29]
R. Hutchens
Mathematical Social Sciences, 2004, vol. 47, issue 2, 259-260
Date: 2004
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(03)00086-6
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:47:y:2004:i:2:p:259-260
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().